RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2012, Volume 76, Issue 3, Pages 183–202 (Mi izv6036)  

This article is cited in 2 scientific papers (total in 2 papers)

On the number of subgraphs of the Barabási–Albert random graph

A. A. Ryabchenko, E. A. Samosvat

Moscow Institute of Physics and Technology

Abstract: We study a model of a random graph of the type of the Barabási–Albert preferential attachment model. We develop a technique that makes it possible to estimate the mathematical expectation for a fairly wide class of random variables in the model under consideration. We use this technique to prove a theorem on the asymptotics of the mathematical expectation of the number of subgraphs isomorphic to a certain fixed graph in the random graphs of this model.

Keywords: random graph, Internet graph, preferential attachment, Barabási–Albert model, number of subgraphs.

DOI: https://doi.org/10.4213/im6036

Full text: PDF file (517 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2012, 76:3, 607–625

Bibliographic databases:

UDC: 519.175.4
MSC: 05C80
Received: 23.11.2010
Revised: 14.06.2011

Citation: A. A. Ryabchenko, E. A. Samosvat, “On the number of subgraphs of the Barabási–Albert random graph”, Izv. RAN. Ser. Mat., 76:3 (2012), 183–202; Izv. Math., 76:3 (2012), 607–625

Citation in format AMSBIB
\Bibitem{RyaSam12}
\by A.~A.~Ryabchenko, E.~A.~Samosvat
\paper On the number of subgraphs of the Barab\'asi--Albert random graph
\jour Izv. RAN. Ser. Mat.
\yr 2012
\vol 76
\issue 3
\pages 183--202
\mathnet{http://mi.mathnet.ru/izv6036}
\crossref{https://doi.org/10.4213/im6036}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2978113}
\zmath{https://zbmath.org/?q=an:1245.05116}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012IzMat..76..607R}
\elib{http://elibrary.ru/item.asp?id=20358849}
\transl
\jour Izv. Math.
\yr 2012
\vol 76
\issue 3
\pages 607--625
\crossref{https://doi.org/10.1070/IM2012v076n03ABEH002597}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305690000008}
\elib{http://elibrary.ru/item.asp?id=17992322}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862641443}


Linking options:
  • http://mi.mathnet.ru/eng/izv6036
  • https://doi.org/10.4213/im6036
  • http://mi.mathnet.ru/eng/izv/v76/i3/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. D. Tilga, “Distribution of small subgraphs in Buckley–Osthus random graphs”, Izv. Math., 81:2 (2017), 391–443  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. A. M. Raigorodskii, “Small subgraphs in preferential attachment networks”, Optim. Lett., 11:2 (2017), 249–257  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:436
    Full text:62
    References:35
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019